does anyone else have blurry vision while on a yohimbe product? I do almost every time it feels like my pupils are swollen. I know viagra had caused some cases of blindness and yohimbe works similiarly. if anyone has any info it would be appreciated
Never experienced this myself but I'd discontinue use if I did.Originally Posted by dan34
Sorry butdoes not work similiarly to Viagra except for the fact of getting a woody,yes you get a woody w/both but the pharmacology is different.Never heard of /yohimbe causing eyesight problems either, thats new to me.
I would monitor your blood pressure if I were you. Yohimbine can raise BP..and blurred vision/pressure behind the eyes can be a symptom of elevated BP.
Thanks for the advice I will keep a check on bp. I seem to remember reading something about yohimbine making your pupils dialated. Anyone with any info about this???
Definitely check the blood pressure as it can be an issue.
Yohimbe herb has a mixture of alkoloids whereas yohimbine is one single alkaloid isolated.You said yohimbe product so I'm assuming the herb or extract thereof.Some yohimbe products have other things in there as well,check the bottle ingredients also.
Being that yohimbine alkaloids are indole alkaloids I think that it would be possible to get dilated(is that what you mean by "swollen" pupils?) pupils. If thats the case I could see you getting blurry vision.When I was younger and went to the eye doctor he put atropine in my eyes to dilate them to do the eye exam,and I would get blurry vision.
At drugs.com it mentioned side effects of a yohimbe overdose which included "increased blood pressure(severe headache,BLURRED VISION,flushing)..."
thanks again for the info, I think dialation is the main problem, but seeing that I am taking different stims blood pressure is probably a secondary problem. Just going to cut dose and watch bp for a while.
Pupil dilation isn't a problem, it is a SYMPTOM of a problem. Something is overriding your pupil's natural function to shrink in response to photo stimulation. Take it seriously.Originally Posted by dan34
Yohimbine is not for everyone. When I've tried it, I feel like I've got an irregular heartbeat. The stuff does what it is supposed to do, but thankfully there are alternatives that don't have as many side effects.
Yohimbine gives me bp issues and a short of labored breathing feeling. Seems like a hell of a sup, a stim that gives you superwood. But it definitely has some drawbacks for many.